International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 21, Pages 1365-1368
Biharmonic curves in Minkowski -space
Department of Mathematics Education, Faculty of Education, Utsunomiya University, Minemachi 350, Utsunomiya 321-8505, Japan
Received 13 August 2002
Copyright © 2003 Jun-Ichi Inoguchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a differential geometric interpretation for the classification
of biharmonic curves in semi-Euclidean -space due to Chen and Ishikawa (1991).